# SDR R61A201204190240

- Difficulty date: April 19, 2012
- Submitted: April 21, 2012
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 11,048 hours, 8,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 11,048 hours, 8,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RT CENTER SEAT TRACK EXTENSION.  MAINTENANCE REMOVED AND REPLACED THE RT CENTER SEAT TRACK EXTENSION IAW EMB 170/175 SRM'S 51-43-01, 51-41-01, 51-42-01 & 51-40-02.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
